# SDR GLBA20110725F

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,036 hours, 37,940 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Condition: Dirty
- Location: Feathering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE RT ENGINE WENT INTO AUTOFEATHER DURING FLARE.  MAINTENANCE CLEANED THE LOW PITCH STOP SOLENOID, PERFORMED AUTOFEATHER OPS CHECKED IAW 61-21-00, SYS OPS CHECKED GOOD.
